Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Infinite regions in geometry


Author: Edwin Bidwell Wilson
Journal: Bull. Amer. Math. Soc. 21 (1914), 73-82
DOI: https://doi.org/10.1090/S0002-9904-1914-02561-3
Cited work: Bull. Amer. Math. Soc., Volume 20, Number 4 (1914), 185--200
MathSciNet review: 1559564
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1914-02561-3